Tennessee, 2022Damaging Winds in Tennessee, April 13, 2022
April 13, 2022 · NWS OHX · 46 events in 23 counties and zones
A line of severe thunderstorms moved across Middle Tennessee during the late afternoon and evening hours on April 13, 2022. Widespread damaging winds affected most counties of Middle Tennessee, with numerous trees and power lines blown down along with widely scattered structural damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms moved across Middle Tennessee during the late afternoon and evening hours on April 13, 2022. Widespread damaging winds affected most counties of Middle Tennessee, with numerous trees and power lines blown down along with widely scattered structural damage. Winds were measured up to nearly 70 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 13, 1:17 PM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 13, 1:17 PM CST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
217 PM CDT Wed Apr 13 2022
.DISCUSSION...
Airmass currently capped across the mid state. All eyes however, are
fixed on the mid MS valley area this afternoon as showers and
thunderstorms acre marching across eastern AR at this time. Storm
history indicates scattered severe wind reports and a few reports of
1 inch hail across western AR. The potentially severe tstms for our
area are expected to reach the TN river around 6PM, Nashville 9PM,
and the Plateau 11 PM to midnight. Phasing of instability, strong
forcing, and shear still line up best for areas west of I-65. Some
of the hail parameters have backed off a touch in terms of
bullishness. However, some 1 inch hail cannot be ruled out.
Otherwise, the primary threat looks like straight line wind damage
potential. To the east of I-65, phasing, as well as the
instability levels drop off markedly with time. Nevertheless, we
have a moderate risk in our northwest, enhanced elsewhere west of
I-65, and a slight for areas east of I-65. Look for all of the
activity to exit the Plateau around 6 AM.
Otherwise, the flash flood watch will continue for our northwestern
counties through this evening. Rainfall amounts of an inch can be
expected with some locally higher totals possible. FFG values are
rather low across the northwest given the high amounts that fell
yesterday. System is rather progressive and upstream trends do not
support much parallel storm motion.
As for the wind advisory, we will continue with the current status.
Widespread subsidence is missing from the gust equation. However,
with temps still on the upswing, I'd look for gusts to get a little
higher as the main forcing boundary gets a little closer to us.
Moving on, dry weather with low humidity values will move in on
Thursday and continue into Friday before cloudiness returns by late
in the day.
Near term temps look somewhat seasonal for the most part.
In the ext fcst, a cold front will drop southward and stall to our
south. Moisture will then spread back across the area as a sfc low
moves across the mid state on Sunday. A reinforcing surface high
will then build in by Tuesday. So for the forecast, will include a
chance of showers and perhaps a tstm or two for the weekend. This
will depend largely on the track of that sfc low. Otherwise,
rainfall amounts look to be on the lighter side for now.
For the ext temps, looks like a cool pattern. Lows in the 40s and
highs in the 60s. Perhaps some mid to upper 30s lows along the
Plateau for Tuesday morning.
&&
.AVIATION...
18Z TAF DISCUSSION.
Strong southerly winds will be in place today ahead of a line of
showers and thunderstorms expected this evening. Wind speeds of 10
to 15 knots and gusts to 30-35 knots will be possible this
afternoon through the evening, becoming northwest after storms
pass around 10 to 15 knots. Showers and thunderstorms should make
it to KCKV by 01Z, KBNA/KMQY by 02/03Z, and KCSV by 04/05Z. Cigs
will lower to MVFR and even IFR with thunderstorms, and vis could
be as low as IFR/LIFR under the heaviest rainfall. Storms should
move off to the east and leave light rain and MVFR cigs,
eventually becoming VFR Thursday after sunrise.
&&
.PRELIMINARY POINT TEMPS/POPS...
Nashville 47 68 43 76 54 / 100 0 0 10 40
Clarksville 42 66 42 74 51 / 100 0 0 10 30
Crossville 48 64 40 71 51 / 100 20 0 10 30
Columbia 48 69 41 76 53 / 100 0 0 10 40
Lawrenceburg 49 69 42 77 54 / 100 0 0 10 40
Waverly 43 68 43 75 52 / 100 0 0 10 30
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Thursday for Bedford-Cheatham-
Davidson-Dickson-Giles-Hickman-Houston-Humphreys-Lawrence-Lewis-
Macon-Marshall-Maury-Montgomery-Perry-Robertson-Rutherford-Smith-
Stewart-Sumner-Trousdale-Wayne-Williamson-Wilson.
Flood Watch until 11 PM CDT this evening for Cheatham-Dickson-
Houston-Humphreys-Montgomery-Robertson-Stewart.
&&
DISCUSSION......21
AVIATION........Barnwell
Hazardous weather outlook, Apr 13, 1:26 AM CST, 15 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
226 AM CDT Wed Apr 13 2022
TNZ005>011-023>034-056>066-075-077>080-093>095-140730-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
226 AM CDT Wed Apr 13 2022
This Hazardous Weather Outlook is for Middle Tennessee.
.DAY ONE...Today and tonight.
Severe thunderstorms are possible late this afternoon through the
early morning hours on Thursday. Damaging wind gusts, tornadoes,
large hail and flash flooding are all possible. While all of Middle
TN will have these threats, the main area of concern will be along
and west of I-65.
In addition, even outside of thunderstorms, it will be windy today.
Sustained southerly winds of 15 to 25 mph are expected, with
occasional gusts to 50 mph.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.
27
Thunderstorm Wind, Montgomery
- When
- April 13, 4:56 PM CST
- Where
- Montgomery County, 0.47 mi NW of Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.535, -87.356
Numerous trees and power lines were blown down on Marion Street.
Thunderstorm Wind, Montgomery
- When
- April 13, 4:57 PM CST
- Where
- Montgomery County, Clarksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.530, -87.350
A large tree was blown down onto a house in Clarksville.
Thunderstorm Wind, Montgomery
- When
- April 13, 5:00 PM CST
- Where
- Montgomery County, St Bethlehem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 36.580, -87.300
Trees and power lines were blown down in the St. Bethlehem area.
Thunderstorm Wind, Dickson
- When
- April 13, 5:09 PM CST
- Where
- Dickson County, Cumberland Furnace
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.270, -87.370
A shed was blown onto a house and trees were blown down.
Thunderstorm Wind, Robertson
- When
- April 13, 5:23 PM CST
- Where
- Robertson County, 1.7 mi NW of Youngville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.598, -86.851
A power pole was snapped along Highway 431 N at Jones Roe Rd.
Thunderstorm Wind, Perry
- When
- April 13, 5:54 PM CST
- Where
- Perry County, 0.8 mi ESE of Linden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 35.618, -87.836
The sheet metal roof of an adjacent building was blown onto the roof of the Rusty Fish Hook restaurant.
Thunderstorm Wind, Wayne
- When
- April 13, 6:02 PM CST
- Where
- Wayne County, 1.01 mi NNE of Waynesboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.334, -87.764
Trees were blown down along Highway 13 north of Waynesboro.
Thunderstorm Wind, Wayne
- When
- April 13, 6:06 PM CST
- Where
- Wayne County, Collinwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 35.180, -87.750
Numerous trees were blown down across Wayne County with many roads blocked.
Thunderstorm Wind, Hickman
- When
- April 13, 6:15 PM CST
- Where
- Hickman County, 1.02 mi SSW of Twomey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.756, -87.455
Facebook photo showed the roof was partially blown off the Hickman County Highway Department building.
Thunderstorm Wind, Hickman
- When
- April 13, 6:16 PM CST
- Where
- Hickman County, 0.58 mi N of Twomey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.778, -87.448
The roof was damaged and front porch destroyed on a home on Huddleston Road.
Thunderstorm Wind, Lawrence
- When
- April 13, 6:24 PM CST
- Where
- Lawrence County, 2.48 mi WNW of Gaitherville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 35.258, -87.413
A home suffered significant roof damage and several large trees were blown down near Granddaddy Road at Lovers Lane.
Thunderstorm Wind, Lawrence
- When
- April 13, 6:25 PM CST
- Where
- Lawrence County, 0.04 mi ESE of North Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.320, -87.349
Power lines were blown down along Buffalo Road.
Thunderstorm Wind, Lawrence
- When
- April 13, 6:25 PM CST
- Where
- Lawrence County, 1.68 mi W of Gaitherville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.250, -87.400
A telephone pole was blown down into a tree on Granddaddy Road.
Thunderstorm Wind, Lawrence
- When
- April 13, 6:25 PM CST
- Where
- Lawrence County, 1.35 mi W of Gaitherville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.247, -87.394
Sheet metal was pealed back on an outbuilding on Granddaddy Road.
Thunderstorm Wind, Lawrence
- When
- April 13, 6:26 PM CST
- Where
- Lawrence County, 0.57 mi NNW of Gaitherville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.258, -87.374
Social media video showed several power poles getting snapped by high winds.
Thunderstorm Wind, Lawrence
- When
- April 13, 6:27 PM CST
- Where
- Lawrence County, 0.44 mi NE of Lawrenceburg
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 35.255, -87.325
A wind gust of 62 mph was measured at WLX studios in Lawrenceburg.
Thunderstorm Wind, Maury
- When
- April 13, 6:39 PM CST
- Where
- Maury County, Columbia
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 35.620, -87.050
More than 2,000 customers were without power due to snapped power poles and downed power lines. Several roads were also blocked due to downed trees across the road.
Thunderstorm Wind, Maury
- When
- April 13, 6:40 PM CST
- Where
- Maury County, 2.26 mi NW of Kleburne
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 35.776, -87.005
Wind speeds estimated at 60-70 mph caused some tree damaged near Theta.
Thunderstorm Wind, Williamson
- When
- April 13, 6:45 PM CST
- Where
- Williamson County, 1.14 mi WNW of Mallorys
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.954, -86.820
Part of the roof was blown off and a sealed door blown open at Digital Worlds on Mallory Lane.
Thunderstorm Wind, Williamson
- When
- April 13, 6:47 PM CST
- Where
- Williamson County, 5.8 mi N of Mallorys
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 36.033, -86.789
Social media reports indicate numerous trees and power lines were blown down in Brentwood.
Thunderstorm Wind, Williamson
- When
- April 13, 6:47 PM CST
- Where
- Williamson County, 5.06 mi N of Mallorys
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 36.023, -86.794
Three power poles were snapped on Franklin Road near Otter Creek Church.
Thunderstorm Wind, Davidson
- When
- April 13, 6:52 PM CST
- Where
- Davidson County, 0.93 mi SE of Glencliff
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.111, -86.688
A 64 mph wind gust was measured at the Nashville International Airport ASOS.
Thunderstorm Wind, Williamson
- When
- April 13, 6:55 PM CST
- Where
- Williamson County, 0.75 mi NNE of Nolensville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.959, -86.673
A telephone pole was snapped and lines were blown down on Nolensville Road.
Thunderstorm Wind, Davidson
- When
- April 13, 6:56 PM CST
- Where
- Davidson County, Hermitage
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 36.180, -86.620
A few trees and tree limbs were blown down in Hermitage.
Thunderstorm Wind, Marshall
- When
- April 13, 6:59 PM CST
- Where
- Marshall County, Chapel Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 35.630, -86.700
Facebook reports indicated several trees were blown down across Chapel Hill.
Thunderstorm Wind, Wilson
- When
- April 13, 7:03 PM CST
- Where
- Wilson County, 0.64 mi S of Gladeville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 36.111, -86.422
Trees and a fence were blown down on Cobblestone Way in Gladeville.
Thunderstorm Wind, Rutherford
- When
- April 13, 7:04 PM CST
- Where
- Rutherford County, Smyrna Arpt
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.000, -86.520
A 67 mph wind gust was measured at the Smyrna Airport AWOS.
Thunderstorm Wind, Wilson
- When
- April 13, 7:08 PM CST
- Where
- Wilson County, 3 mi WSW of Lebanon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 36.203, -86.350
Report from mPing: Trees uprooted or snapped; roof blown off.
Thunderstorm Wind, Wilson
- When
- April 13, 7:10 PM CST
- Where
- Wilson County, Lebanon
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 36.220, -86.300
Trees and power lines were blown down in Lebanon. Trained spotter measured a wind gust of 70 mph.
Thunderstorm Wind, Wilson
- When
- April 13, 7:10 PM CST
- Where
- Wilson County, 1.53 mi ESE of Lebanon Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 36.175, -86.293
Six power poles were snapped on Southeast Tater Peeler Road between Trusty Lane and Maddox Simpson Parkway.
Thunderstorm Wind, Giles
- When
- April 13, 7:13 PM CST
- Where
- Giles County, 7 mi WSW of Elkton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 35.011, -87.014
Report from MPing: 1-inch tree limbs broken; shingles blown off.
Thunderstorm Wind, Rutherford
- When
- April 13, 7:15 PM CST
- Where
- Rutherford County, 1.98 mi E of Murfreesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.844, -86.385
Trees and power lines were blown down in downtown Murfreesboro, including a tree that fell onto a house on East Vine Street.
Thunderstorm Wind, Bedford
- When
- April 13, 7:16 PM CST
- Where
- Bedford County, Shelbyville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.480, -86.470
Scattered trees were blown down across Bedford County.
Thunderstorm Wind, Rutherford
- When
- April 13, 7:18 PM CST
- Where
- Rutherford County, 2 mi ESE of Murfreesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 35.839, -86.387
Report from mPing: trees uprooted or snapped; roof blown off.
Thunderstorm Wind, Rutherford
- When
- April 13, 7:20 PM CST
- Where
- Rutherford County, 1.07 mi S of Shiloh
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.855, -86.353
Trees were damaged near Halls Hill Road at Rutherford Blvd.
Thunderstorm Wind, Smith
- When
- April 13, 7:28 PM CST
- Where
- Smith County, Carthage
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.250, -85.930
Trees were blown down across Smith County.
Thunderstorm Wind, Coffee
- When
- April 13, 7:33 PM CST
- Where
- Coffee County, 0.89 mi NE of Fairview
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.440, -86.220
A Twitter tSpotter report indicated several trees and power lines were blown down around Riley Creek Road at Throneberry Road.
Thunderstorm Wind, Coffee
- When
- April 13, 7:40 PM CST
- Where
- Coffee County, 0.77 mi NW of Manchester
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 35.488, -86.090
Social media reports indicated the Manchester Recreation Complex roof was partially blown off.
Thunderstorm Wind, Warren
- When
- April 13, 7:43 PM CST
- Where
- Warren County, Davenport
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 35.750, -85.970
Thunderstorm Wind, Warren
- When
- April 13, 7:50 PM CST
- Where
- Warren County, 0.57 mi WNW of Mc Minnville Arpt Fl
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- AWOS
- Coordinates
- 35.703, -85.839
A wind gust of 58 mph was measured at the Warren County Airport AWOS.
Thunderstorm Wind, Putnam
- When
- April 13, 7:58 PM CST
- Where
- Putnam County, Cookeville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.170, -85.500
Trees were blown down blocking roads in several areas across Putnam County.
Thunderstorm Wind, Overton
- When
- April 13, 8:03 PM CST
- Where
- Overton County, Livingston
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.380, -85.320
Several trees and power lines were blown down across Overton County.
Thunderstorm Wind, White
- When
- April 13, 8:08 PM CST
- Where
- White County, 1.92 mi NNE of Hensleys Chapel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 35.947, -85.519
Trees were blown down on Old Smithville Highway.
Thunderstorm Wind, White
- When
- April 13, 8:12 PM CST
- Where
- White County, 0.65 mi SE of Findlay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 35.943, -85.473
A traffic light was blown down at Turntable Road at Spring Street.
Thunderstorm Wind, Grundy
- When
- April 13, 8:20 PM CST
- Where
- Grundy County, White City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.250, -85.720
Part of the roof of a chicken house was blown off in White City.
Thunderstorm Wind, Cumberland
- When
- April 13, 8:42 PM CST
- Where
- Cumberland County, Crossville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 35.950, -85.030
Trees were blown down in Crossville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Mississippi, April 13, 2022$2.2 million · EF2 · 92 events
- Flash Flooding and Flood in Arkansas, April 13, 20221 death · $50,000 · 0.88 in hail · 10 events
- Rip Current in Alabama, April 13, 20221 death · 2 injured · 1 event
- Rip Current in Puerto Rico, April 13, 20221 death · 1 event
- Tornadoes and Flash Flood in Arkansas, April 13, 2022$335,000 · EF1 · 17 events
- Tornado and Flash Flood in Mississippi, April 13, 20222 injured · $213,000 · EF0 · 30 events
- Tornadoes and Flash Flood in Kentucky, April 13 to 18, 2022$177,000 · EF1 · 25 events
- Tornado and Damaging Wind in Oklahoma, April 13, 20221 injured · $325,000 · EF1 · 2 events
- Tornado and Damaging Winds in Indiana, April 13, 2022$330,000 · EF0 · 8 events
- Flash Flooding and Damaging Winds in Tennessee, April 13, 2022$113,000 · 50 kt wind · 25 events
- Tornado and Damaging Winds in Missouri, April 13, 2022$272,000 · EF0 · 5 events
- Tornadoes and Hail in Kentucky, April 13, 2022EF1 · 46 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1024427, 1024424, 1024422, 1024426, 1024425, 1024429, 1024431, 1024432, 1024433, 1024434, 1024438, 1024439, 1024441, 1024442, 1024443, 1024440, 1024781, 1024782, 1024783, 1024784, 1024785, 1024787, 1024786, 1024789, 1024790, 1024791, 1024792, 1024800, 1024793, 1024794, 1024795, 1024796, 1024799, 1024797, 1024798, 1024801, 1024802, 1024803, 1024804, 1024805, and more.